# SDR UALA2010051701657

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 56,104 hours, 19,801 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N3002125A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS DAMAGE.  NR 5 SLAT DAMAGED DUE TO LAV DOOR DEPARTING ACFT. DRESSED OUT DAMAGE ON NOSE SKIN OF NR 5 SLAT, POTTED DAMAGE ON TOP SKIN AND PREPPED FOR METAL BOND REPAIR. SKIN SURFACE ETCHED AND PRIMER APPLIED, NEEDS PATCH LAID UP AND CURED (REPAIR NR 4).  WHILE ACCOMPLISHING METAL BOND OVERLAY, SLAT UPPER SKIN BUCKLED AND IS NOW DISBONDED A TOTAL OF 120 SQ. IN. RPR WAS AT 235 DEG. FOR 30 MI. REPLACED SLAT IAW MM.
